Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dry mouth & l0oss of taste
Jun 22, 2005

Dear Dr. Henry, Since I started taking Atazanavir some months ago I have developed a very dry mouth and have lost most of my sense of taste. Also I can now eat only very small meals as the dryness in my mouth has extended to my gullet, which makes swallowing very uncomfortable. I am not aware that this is a side effect of Atazanavir or whethether it might be Atazanavir in combination with my other meds which are; 3TC, DDI and Ritonavir. I would appreciate your opinion on these problems that I am currently experiencing. Regards, Peter McG

Response from Dr. Henry

Of the meds you are on ritonavir most commonly causes abnormal taste/mouth sensations. Dry mouth can be due to one of the HIV meds or perhaps a salivary gland problem (such as sicca syndrome) that sometimes needs to be evaluated. KH



Previous
Seeing A Doctor
Next
Lipitor dercreases Efavirenz??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement